# SDR CALA2025020402193

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N47280
- Make and model: Boeing 737-8
- Aircraft serial: 64614
- Aircraft time: 7,011 hours, 2,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

36C EMERGENCY EXIT PATH LIGHTING TRIM FALLEN OFF EMERGENCY LIGHT HOUSING DETACHED FROM SEAT AT ATTACH POINT INSERTS. REQUESTED MEL 3351A SEAT LOCATION IS 37A NOT 36A MEL 3351A NO MEL AVAILABLE, WILL HAVE TO GET WITH ESC FOR POSSIBLE RELIEF. REMOVED AND REPLACED BROKEN EMER LIGHT SHROUD 42-2521-3-0092. CKD NORMAL @ 37C
